MathSciNet Relay Station
MathSciNet bibliographic data
MR255979 (41 #639) 35.45
Keller, Herbert B. Elliptic boundary value problems suggested by nonlinear diffusion processes. Arch. Rational Mech. Anal. 35 1969 363–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement